Thread: Test E and Deca
05-26-2004, 05:49 PM #1
Test E and Deca
What up guys im useing Test for the first time and deca for the third, im takeing my injections every five days my problem is im feeling really lite headed most of time, is this a side effect from Test E O yeah im only 1 week in on this cycle.
05-26-2004, 05:50 PM #2
I've never experianced that
05-26-2004, 05:52 PM #3
Nope not a normal side of teste, do yourself a favor and inject the test e Monday mornings and thursday evenings to keep levels as stable as possible, not necessarily those days but 3.5 days apart.
05-26-2004, 05:52 PM #4Junior Member
- Join Date
- May 2004
Im not trying to be a smart a** here bro, but when your injecting are you breathing?? A buddy of mine once passed out with a pin in his glute bc he was soo nervous and consentrated on what he was doing that he forgot to breath. This may be why your feeling light headed, other then that I dont know what to tell ya?
05-26-2004, 05:56 PM #5Senior Member
- Join Date
- Apr 2004
Bro it could be your blood pressure, same thing happened to me for the first 3 weeks while on test e. Just let your body adjust and you should be fine.
05-26-2004, 05:56 PM #6Originally Posted by -The_Bouncer-
05-26-2004, 06:01 PM #7
good thinkg man never thought of that sometimes i do hold breath not normally but sometimes my bud shoots me though so i never know when it's comeing he just ask "are you ready? " and then shoots, but you guys know how it is you always get excited when you get the new gear in...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)